Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Intestinal TB. Taking AKT4, ethionamide, cyplofloxacin, increased body weight. Time for complete recovery?

hello Dr, Im a 30 year old Male diagnosed of intestinal TB 9 months back the course of treatment included AKT4 along with Ethionamide and cyplofloxacin 750 and PZA 750 after 8 months my body weight slightly increased and now im prescribed with Normaxin im regularly working out now and my appetite improved How do i know i am completely recovered?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

You are being treated for intestinal Tuberculosis. This comes under extra pulmonary Tuberculosis.

In such cases we need to treat patients between 6 to 9 months depending on site of involvement and any lesion which is present.

You have taken treatment for 8 months and if your treating doctor has stopped antitubercular therapy. Your doctor must have decided that you are cured of Tuberculosis.

usually it is decide clinically and investigations where lesion was like colonoscopy, Ultrasonography, and generalized well being, increase in body weight.

Please follow with your treating physician
Wish you Good Health.
Dr.Akhilesh Dubey M.D

Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor